Index to Volume 43

Index to Volume 43 DOI: 10.1007/s00245-001-0008-8 BAO, G.: Optimal Design of Periodic Diffractive Structures .............. 103 ARAILLE, R.: see Hoang, H. S. .................................... 203 BIRGIN, E. G.: A Spectral Conjugate Gradient Method for Unconstrained Optimization ............................................... 117 BONNETIER, E.: see Bao, G. ....................................... 103 CAPUZZO DOLCETTA, I.: Optimal Stopping Time Formulation of Adaptive Im- age Filtering ................................................ 245 CHEN, S.: Stochastic Linear Quadratic Optimal Control Problems ......... 21 CHEN, Z.-W.: A Nonmonotone Trust Region Method for Nonlinear Program- ming with Simple Bound Constraints ............................ 63 DAI, Y.-H.: New Conjugacy Conditions and Related Nonlinear Conjugate Gra- dient Methods .............................................. 87 DEMEY, P.: see Hoang, H. S. ....................................... 203 FERNANDES, L.: Solution of a General Linear Complementarity Problem Using Smooth Optimization and Its Application to Bilinear Programming and LCP ...................................................... 1 FERRETTI, R.: see Capuzzo Dolcetta, I. ............................... 245 FRIEDLANDER, A.: see Fernandes, L. ................................ 1 FUJITA, Y.: An Auxiliary Equation for the Bellman Equation in a One-Dimension- al Ergodic Control ........................................... 169 GUEDES, M.: see Fernandes, L. ..................................... 1 HAN, J.-Y.: see Chen, Z.-W. ........................................ 63 HILSCHER, R.: Reid Roundabout Theorem for Symplectic Dynamic Systems on Time Scales .............................................. 129 HOANG, H. S.: Approximate Bayesian Approach to Non-Gaussian Estimation in a Linear Model with http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Applied Mathematics and Optimization Springer Journals

Index to Volume 43

Loading next page...
 
/lp/springer_journal/index-to-volume-43-EO1A2qfgQb
Publisher
Springer-Verlag
Copyright
Copyright © 2001 by Springer-Verlag New York Inc.
Subject
Mathematics; Calculus of Variations and Optimal Control; Optimization; Systems Theory, Control; Theoretical, Mathematical and Computational Physics; Mathematical Methods in Physics; Numerical and Computational Physics
ISSN
0095-4616
eISSN
1432-0606
D.O.I.
10.1007/s00245-001-0008-8
Publisher site
See Article on Publisher Site

Abstract

DOI: 10.1007/s00245-001-0008-8 BAO, G.: Optimal Design of Periodic Diffractive Structures .............. 103 ARAILLE, R.: see Hoang, H. S. .................................... 203 BIRGIN, E. G.: A Spectral Conjugate Gradient Method for Unconstrained Optimization ............................................... 117 BONNETIER, E.: see Bao, G. ....................................... 103 CAPUZZO DOLCETTA, I.: Optimal Stopping Time Formulation of Adaptive Im- age Filtering ................................................ 245 CHEN, S.: Stochastic Linear Quadratic Optimal Control Problems ......... 21 CHEN, Z.-W.: A Nonmonotone Trust Region Method for Nonlinear Program- ming with Simple Bound Constraints ............................ 63 DAI, Y.-H.: New Conjugacy Conditions and Related Nonlinear Conjugate Gra- dient Methods .............................................. 87 DEMEY, P.: see Hoang, H. S. ....................................... 203 FERNANDES, L.: Solution of a General Linear Complementarity Problem Using Smooth Optimization and Its Application to Bilinear Programming and LCP ...................................................... 1 FERRETTI, R.: see Capuzzo Dolcetta, I. ............................... 245 FRIEDLANDER, A.: see Fernandes, L. ................................ 1 FUJITA, Y.: An Auxiliary Equation for the Bellman Equation in a One-Dimension- al Ergodic Control ........................................... 169 GUEDES, M.: see Fernandes, L. ..................................... 1 HAN, J.-Y.: see Chen, Z.-W. ........................................ 63 HILSCHER, R.: Reid Roundabout Theorem for Symplectic Dynamic Systems on Time Scales .............................................. 129 HOANG, H. S.: Approximate Bayesian Approach to Non-Gaussian Estimation in a Linear Model with

Journal

Applied Mathematics and OptimizationSpringer Journals

Published: Jan 1, 2001

There are no references for this article.

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Search

Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly

Organize

Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.

Access

Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve

Freelancer

DeepDyve

Pro

Price

FREE

$49/month
$360/year

Save searches from
Google Scholar,
PubMed

Create lists to
organize your research

Export lists, citations

Read DeepDyve articles

Abstract access only

Unlimited access to over
18 million full-text articles

Print

20 pages / month

PDF Discount

20% off